MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE
Model Number 06870287001
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported customer experienced high blood sugar requiring hospitalization when meter was unavailable due to no power.The type of treatment received was not provided.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® AVIVA
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA CORPORATION
13000 south memorial parkway
na
huntsville AL 35803
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9586574
Report Number3011393376-2020-00125
Device Sequence Number11371633
Product Code NBW
UDI-Device Identifier00365702544109
UDI-Public00365702544109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number06870287001
Device Catalogue Number06870287001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer03/31/2020
07/22/2025
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/10/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale